Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v74.i4.20
pages 297-307

WIDE BAND PROPERTIES OF A BICONICAL STRUCTURE WITH AN ELEMENT OF FINITE LENGTH

O. M. Sharabura
G.V. Karpenko Physical-Mechanical Institute, National Academy of Sciences of Ukraine 5, Naukova St., L'viv 79060, Ukraine

SINOPSIS

Biconical structures serve as model objects for studying the electrodynamic performance of dipoles, monopoles and biconic antennas. For the most part, they are analyzed by approximate methods. The present paper suggests application of a rigorous mathematical technique to analyzing the electrodynamic properties of a metal bicone formed by one cone of finite length and another semi-infinite one. The analysis is valid with arbitrary values of the angular parameters and arbitrary length of the generatrix. The results include field distributions in the vicinity of the bicone edge, frequency dependent absolute magnitudes of the complex modal amplitudes, and radiation patterns of the biconical structures. They may be used for evaluating parameters of biconic antennas.


Articles with similar content:

AXISYMMETRIC ELECTROMAGNETIC EXCITATION OF A METALLIC DISCONE SCATTERER
Telecommunications and Radio Engineering, Vol.74, 2015, issue 7
D. B. Kuryliak, O. M. Sharabura
APPLICATION OF FRACTIONAL OPERATORS TO DESCRIBING BOUNDARIES IN THE SCATTERING PROBLEMS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 8
T. M. Ahmedov, E. I. Veliev, M. V. Ivakhnichenko
Electromagnetic Wave Scattering in a Waveguide Containing Homogeneous Magnetodielectric Spheres
Telecommunications and Radio Engineering, Vol.60, 2003, issue 7-9
A. I. Kozar
PARTICULARITIES OF TRANSFORMATION OF SURFACE ELECTROMAGNETIC WAVES INTO SPATIAL RADIATION WAVES UPON PERIODIC METAL DIELECTRIC STRUCTURES
Telecommunications and Radio Engineering, Vol.74, 2015, issue 16
V.O. Zhurba, A.A. Puryga, V.S. Shubnikov, A.I. Ruban, G. S. Vorobyov, M. V. Petrovskyi
Exact 'Absorbing' Conditions in Outer Initial Boundary-Value Problems of the Electrodynamics of Nonsinusoidal Waves. Part 3: Compact Inhomogeneities in Free Space
Telecommunications and Radio Engineering, Vol.59, 2003, issue 1&2
Yuriy Sirenko